# SDR ASAA0280404

- Difficulty date: October 23, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: D29982107
- Part serial: 0928
- Condition: Failed
- Location: Service Door
- Part time: 37,212 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FORWARD SERVICE DOOR EMERGENCY SLIDE HARNESS FAILED SYSTEM CHECK.  REPLACED EMERGENCY SLIDE.  SYSTEM CHECKED, OK.
